Bystolic

Last Update February 3, 2016
Nebivolol is a beta blocker with nitric oxide-potentiating vasodilatory effect used in treatment of hypertension and, in Europe, also ...
Read on Wikipedia
Satisfaction Score
?
2.7
5 1 4623
Slightly Satisfied
based on 4,623 conversations around the web
Rate and review
Your rating:
Your rating has been added!
Share your experience
Share your experience
Last Update February 3, 2016
Satisfaction Score
?
2.7
Slightly Satisfied
based on 4,623 conversations around the web
Share your experience
Share your experience

Does Bystolic cause Tinnitus?

#24 in Bystolic discussions - 33 posts discuss Tinnitus with Bystolic. Tinnitus is #24 concern in Bystolic discussions.

Does Bystolic cause Tinnitus?

content loaded dynamically
Filter
Filters:
Gender
Role
Age
All
We found 33 discussions
?
innitus before starting my regimine with Bystolic, the r...
| www.drugs.com
" ...too have ringing ears (called tinnitus) since starting on Bystolic 3 months ago. 2.5 mg. ...AFIB. Although I had some tinnitus before starting my regimine with Bystolic, the ringing has definitely... "

?
for 2 weeks and have developed the following side effects...
| www.webmd.com
" ...I have been on Bystolic (10 mg) for 2 weeks and have developed the following side effects: Nausea, Headache, Dizziness, Extremely ...Cold Hands & Feet, Worsening of Tinnitis. I am... "

?
hole has been burned into it and my left ear rings (tinnitus...
| www.webmd.com
" ...me. PA gave me Bystolic 5mg & 10mg samples. Started w/5mg for a week then on to 10mg. Thought all was fine w/the 5mg..however moving on to the 10mg is a different story. My stomach feels like a... "

?
it returned to normal. I also have had ringing in the ears...
| www.webmd.com
" I have been on bystolic for about three weeks. It has lowered my heart rate and bp. After abour 10 days I noticed an occasional sore throat and dry cough. I also had blurry vision, but after a... "

?
ystolic is causing some rib pain and ear ringing. ear...
| www.healthboards.com
" ...like it compared to the bystolic. I have a feeling the bystolic is causing some rib pain and ear ringing. ear ringing is a side effects listed ...that because I already have tinnitus have over ten... "

?
I dont even like it anyways and am going back to bystolic...
| www.healthboards.com
" Quote: Well I decided after two days on bisoprolol that I dont even like it anyways and am going back to bystolic. I've been having awful bloating, ear ringing and an eye twitch since starting... "

?
of DiltiazemJust got off Bystolic and have pretty much r...
| www.healingwell.com
" ...of Diltiazem Just got off Bystolic and have pretty much recovered ...the new drug, Diltiazem. My ears ring, I have terrible hot flashes, and my heart pounds hard. And I don't ...pressure. Sometimes the pou... "

?
been on Bystolic for 10 months, ringing in my ears, blurred...
| www.webmd.com
" I have been on Bystolic for 10 months, ringing in my ears, blurred vision, mood changes,elevated weight gain ...completely. After 3 days, tightness in my chest was gone I could breathe again while... "

?
been on Bystolic for 10 months, ringing in my ears, blurred...
| www.webmd.com
" I have been on Bystolic for 10 months, ringing in my ears, blurred vision, mood changes,elevated weight gain ...completely. After 3 days, tightness in my chest was gone I could breathe again while... "

?
before. Side effects with Bystolic less severe. Think...
| www.webmd.com
" Tinnitus pretty severe. Some lethargy, loss ...Took lisinopril, exforge, before. Side effects with Bystolic less... "

Your Saved Posts ()
The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.
Treato does not review third-party posts for accuracy of any kind, including for medical diagnosis or treatments, or events in general. Treato does not provide medical advice, diagnosis or treatment. Usage of the website does not substitute professional medical advice.
The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.
Treato does not provide medical advice, diagnoses or treatment. Services are ranked based on reviews gathered from around the web and may refer to different aspects of each service (Price, waiting time, general satisfaction, etc.) Treato does not guarantee any specific rate or promotion. In addition, prices for some services provided by the listed Telehealth companies may vary, please check with the Telehealth site for the exact price for the desired service. Treato is not responsible for promotions validity, application of the promotion code varies among the different Telehealth sites (for example during registration flow). It is your responsibility to apply the promotion code. Treato is not responsible for content on external web sites.
Back to Signup
Please wait...